# SDR CA120605012

- Difficulty date: June 4, 2012
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Cndair CL6002B19
- Aircraft time: 18,802 hours
- Engine: Ge CF343B1
- System (JASC): 5740 · Wing, Attach Fittings
- Part: Link
- Part number: 601R3108811
- Condition: Cracked
- Location: Bs 513
- Part time: 19,677 hours
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) WHILE CARRYING OUT A DETAILED INSPECTION OF THE RT WING ATTACHMENT LINK IAW TASK RJ2-53-160-501, THE AME FOUND WHAT LOOKED LIKE CRACKS ON THE UPPER SPHERICAL BEARING IN THE LINK.  THIS WAS CONFIRMED BY HAVING A EDDY CURRENT INSPECTION PERFORMED IN-SITU.  LINK R & R.
